# SDR 2001F00754

- Difficulty date: November 30, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N547NA
- Make and model: Boeing 757236
- Aircraft serial: 29946
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: G669024
- Condition: Malfunctioned
- Location: Transponder
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM AROUND NR 2 TRANSPONDER CONTROL HEAD.  REMOVED AND REPLACED NR 2 TRANSPONDER CONTROL HEAD, SYSTEM OPS CHECK GOOD.  (M)
